An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 352-355
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a35,
author = {V. A. Strizhkov},
title = {An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case},
journal = {Differencialʹnye uravneni\^a},
pages = {352--355},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a35/}
}
TY - JOUR AU - V. A. Strizhkov TI - An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case JO - Differencialʹnye uravneniâ PY - 1989 SP - 352 EP - 355 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_2_a35/ LA - ru ID - DE_1989_25_2_a35 ER -
%0 Journal Article %A V. A. Strizhkov %T An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case %J Differencialʹnye uravneniâ %D 1989 %P 352-355 %V 25 %N 2 %U http://geodesic.mathdoc.fr/item/DE_1989_25_2_a35/ %G ru %F DE_1989_25_2_a35
V. A. Strizhkov. An algorithm for constructing a regularized asymptotic solution of a nonlinear singularly perturbed boundary value problem in the resonance case. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2, pp. 352-355. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a35/